Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sorry if this is in the wrong spot. Ive been on ziana since may and my face looks good. 3 or 4 random pimples, but looks good. the problem is my facial redness, red marks and dryness. i saw my derm yesterday and he prescribed me salex cream.he said the dryness spots im getting is from a rash i forget what its called.he said it may fade my red marks and may not. anyone else on this?if so, does it help with dryness and facial redness?what about red marks? thanks in advance if anyone replies.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×